# SDR FDKA200606120

- Difficulty date: June 10, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 12,792 hours, 12,280 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Vane
- Part number: 0861DT5MOD2
- Part serial: 846
- Condition: Inoperative
- Location: Nr 2
- Part time: 11,476 hours, 10,898 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE SPS NR 2 INOP AND NR 2 AOA HEAT INOP.  A/C FERRY FROM PNS TO MCO WHERE MAINTENANCE REMOVED AND REPLACED THE NR 2 AOA VANE.
